# SDR HEEA0012691

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL4044
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 AND NR2 NEEDLES HAVE EXCESSIVE SPLIT.
